Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 39, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 19, 2009, 2:54 PM CDT for Adams County, Wisconsin. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 2:54 PM CDT (19:54 UTC)
- Expired
- Jun 19, 2009, 3:30 PM CDT
- In force
- 36 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Adams County, WI
The radar
The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:00 PM CDT | TSTM WND DMG | 1 W Grand Marsh, WI | TREE DOWN ALONG COUNTY HIGHWAY E |
| Jun 19, 3:05 PM CDT | TSTM WND DMG | 3 Wsw Grand Marsh, WI | TWO TREES DOWN NEAR 10TH AND EDGEWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 384 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 191954
SVRARX
WIC001-192030-
/O.NEW.KARX.SV.W.0039.090619T1954Z-090619T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
254 PM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ADAMS COUNTY IN CENTRAL WISCONSIN...
* UNTIL 330 PM CDT
* AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR COUNTY ROADS A AND B...OR 11
MILES SOUTHEAST OF FRIENDSHIP...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BROOKS AND COUNTY ROADS E AND G AROUND 300 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE OR DAMAGED.
&&
LAT...LON 4372 8960 4373 8983 4377 8984 4380 8989
4390 8996 4394 8958 4373 8959
TIME...MOT...LOC 1954Z 271DEG 18KT 4384 8968
$$
BAUMGARDT2 follow-up statements
000
WWUS53 KARX 192012
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT FRI JUN 19 2009
WIC001-192030-
/O.CON.KARX.SV.W.0039.000000T0000Z-090619T2030Z/
ADAMS WI-
312 PM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHERN ADAMS COUNTY...
AT 305 PM...SPOTTERS REPORTED A LOWERING IN THE BASE OF THIS STORM
WITH SOME ERRATIC CLOUD MOTION. HOWEVER...NO ROTATION WAS CLEARLY
SEEN. THIS STORM MAY POSE A TORNADO THREAT IF IT BEINGS TO ROTATE.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITHOUT WARNING.
AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROOKS...OR 14 MILES
SOUTHEAST OF FRIENDSHIP...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BROOKS AROUND 315 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE.
&&
LAT...LON 4372 8960 4373 8983 4377 8984 4380 8989
4390 8996 4394 8958 4373 8959
TIME...MOT...LOC 2010Z 273DEG 16KT 4381 8966
$$
BAUMGARDT000
WWUS53 KARX 192030
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
330 PM CDT FRI JUN 19 2009
WIC001-192040-
/O.EXP.KARX.SV.W.0039.000000T0000Z-090619T2030Z/
ADAMS WI-
330 PM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAMS COUNTY EXPIRED
AT 330 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER. HOWEVER...STORMS ARE
STILL BEING MONITORED CLOSELY AND HEAVY RAIN...PEA SIZED HAIL...AND
LIGHTNING ARE STILL POSSIBLE.
LAT...LON 4372 8960 4373 8983 4377 8984 4380 8989
4390 8996 4394 8958 4373 8959
TIME...MOT...LOC 2030Z 273DEG 16KT 4381 8954
$$
BAUMGARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:36 AM CDT, 11 hours 18 minutes earlier.
Area forecast discussion, Jun 19, 3:36 AM CDT, 11 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
336 AM CDT FRI JUN 19 2009
SHORT TERM...TODAY THROUGH SUNDAY NIGHT
MAIN FORECAST CONCERN IS ON RAIN CHANCES AND SEVERE WEATHER THREAT
TODAY AND THIS EVENING...THEN RAIN CHANCES FOR SUNDAY.
08Z SURFACE ANALYSIS SHOWS PLUME OF VERY RICH BOUNDARY LAYER
MOISTURE NOSING UP INTO SOUTHEAST MINNESOTA...WHERE SURFACE DEW
POINTS WERE IN THE LOWER 70S. AREAS OF DENSE FOG HAS FORMED ACROSS
THE FAR WESTERN COUNTIES. MAIN BAND OF CONVECTION EXTENDS FROM GRANT
COUNTY WISCONSIN EASTWARD THROUGH SOUTHERN WISCONSIN. THIS ON NOSE OF
LOW LEVEL JET WHICH IS BEGINNING TO VEER EASTWARD INTO SOUTH CENTRAL
WISCONSIN. MEANWHILE ONE SURFACE BOUNDARY REMAINS OVER CENTRAL
IOWA...WHILE ANOTHER WEAK BOUNDARY EXTENDS ACROSS SOUTHERN
MINNESOTA...INTO WESTERN WISCONSIN.
19.00Z NCEP DETERMINISTIC MODELS SHOW SIMILAR SOLUTIONS OVER THE
NEXT SEVERAL DAYS. THE ONLY EXCEPTION IS FOR SUNDAY...WHEN NAM/WRF
SPINS UP A POTENT SHORTWAVE FROM THE PLAINS AND MOVES IT ACROSS
MINNESOTA AND NORTHWEST IOWA. GFS CONSIDERABLE WEAKER AND FURTHER
SOUTH. 19.00Z UKMET ALONG WITH THE 19.12Z ECMWF AND CANADIAN SIDE
MORE WITH THE NAM...ALBEIT WITH A WEAKER WAVE. THIS FORECAST IN THIS
TIME FRAME BASED MORE ON THE ECMWF/UKMET SOLUTION.
IN THE NEAR TERM...RUC SHOWS LOW LEVEL JET TO CONTINUE TO VEER
EASTWARD WITH MOISTURE TRANSPORT SUPPORTING CONTINUED CONVECTION
ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH THE EARLY
MORNING HOURS. DENSE FOG ACROSS SOUTHEAST MINNESOTA AND
NORTHEAST IOWA HAS FORMED AND WILL LIKELY CONTINUE THROUGH THE
EARLY MORNING HOURS. THUS WILL ISSUE A DENSE FOG ADVISORY FOR
THOSE FAR WESTERN COUNTIES. LATER TODAY ANOTHER SHORTWAVE WILL ROTATE
OUT OF THE PLAINS AND ACROSS IOWA. THIS WILL DRAG A SURFACE BOUNDARY
ACROSS THE AREA WHICH WILL SERVE AS A FOCUS FOR MORE CONVECTION. IN
ADDITION OTHER RESIDUAL OUTFLOW BOUNDARIES FROM LAST NIGHTS
CONVECTION LIKELY TO HELP FOCUS THE CONVECTION AS WELL. BOTH THE
18.18Z ARXRUCWRF AND 19.00Z NAM/WRF INDICATING CONVECTION ACROSS
EASTERN NEBRASKA TO DEVELOP EASTWARD INTO IOWA AND THEN INTO
SOUTHWEST WISCONSIN BETWEEN 15Z-18Z. WITH THE CONTINUED SOUTHWEST
FLOW AND A MOIST BOUNDARY LAYER AHEAD OF APPROACHING WAVE/SURFACE
BOUNDARY EXPECT SBCAPES TO CLIMB BACK INTO THE 1500-2500 J/KG ACROSS
THE AREA. STRONG MID LEVEL JET ACROSS IOWA AND NORTHERN ILLINOIS WILL
AID IN HIGHER SHEAR VALUES JUST TO OUR SOUTH. SPC DAY 1 HAS MODERATE
RISK UP TO OUR SOUTHERN BORDER AND THIS LOOKS REASONABLE. ALTHOUGH
ENTIRE AREA WILL SEE RISK OF SEVERE WEATHER...THE HIGHEST
PROBABILITIES WILL LIE ACROSS THE FAR SOUTHERN AREAS THROUGH THE
EARLY EVENING HOURS.
WESTERLY WINDS BEHIND SURFACE BOUNDARY PUSHES DRIER AIR INTO THE
REGION THIS EVENING WITH MAIN CONVECTION PUSHING EAST AND SHOULD BE
WELL EAST OF THE AREA SHORTLY AFTER 06Z. MODELS SHOWING DECREASING
CLOUDS AFTER MIDNIGHT AS WELL. THUS HAVE ADDED TIMING TO THE
POP/WEATHER/ AND SKY GRIDS FOR TONIGHT.
RIDGE BUILDS ACROSS THE UPPER MIDWEST SATURDAY AND SATURDAY NIGHT
WITH QUIET BUT WARM WEATHER CONTINUING. BY SUNDAY THOUGH ANOTHER
SHORTWAVE LOOKS TO RIDE UP ALONG THE WESTERN PERIPHERY OF THE
RIDGE TRACKING ACROSS MINNESOTA INTO NORTHWEST WISCONSIN. HAVE
KEPT SATURDAY NIGHT DRY WITH LOW END POPS SUNDAY AND SUNDAY NIGHT.
STILL SOME MODEL DIFFERENCES SO ONLY MINOR CHANGES MADE TO THIS TIME
FRAME.
LONG TERM...MONDAY THROUGH THURSDAY
WITH ONGOING ACTIVE WEATHER DID NOT MAKE ANY CHANGES TO THIS TIME
FRAME. BIGGEST QUESTION WILL CONTINUE TO BE STRENGTH OF RIDGING
AND WHAT IF ANY SURFACE BOUNDARIES MAY SLIDE ACROSS THE FORECAST
AREA...WHICH WOULD BE THE FOCUS FOR PRECIPITATION CHANCES.
AVIATION...
RECENT RAINS...A MOIST LOW LEVEL AIRMASS...LIGHT WINDS AND PARTLY
SKIES ABOVE HAVE SET THE STAGE FOR RADIATIONAL FOG FORMATION EARLY
THIS MORNING. CIGS/VSBYS IN THE MVFR TO LIFR RANGE ACROSS SOUTHEAST
MN AND NEARBY AREAS AT 07Z. THESE CONDITIONS TO CONTINUE EXPAND THRU
THE REST OF THE OVERNIGHT HOURS...THEN IMPROVE IN THE 11Z-15Z TIME-
FRAME AS WINDS BECOME MORE WESTERLY AND INCREASE FOR SOME MIXING.
CONVECTION AGAIN EXPECTED TO FIRE IN/NEAR THE TAF SITES THIS
AFTERNOON...BUT DETAILS OF TIMING/LOCATION REMAIN SKETCHY. WILL
CARRY CB IN TAFS FOR ROUGHLY THE 18Z-24Z PERIOD FOR NOW WITH DETAILS
TO BE ADDED WITH 18Z ISSUANCE. WEAK FRONTAL BOUNDARY SLIDES THRU THE
AREA LATE THIS AFTERNOON/EARLY EVENING. DRIER AIRMASS WILL SPREAD
INTO THE AREA BEHIND IT...WITH SHRA/TSRA CHANCES MOVING EAST OF THE
TAF SITES TONIGHT. DRIER AIRMASS AND WEST WINDS BEHIND THE FRONT
WILL LIMIT FOG POTENTIAL LATER TONIGHT/SAT MORNING AS WELL.
HYDROLOGY...
CONCERN IS ON SOIL CONDITIONS ACROSS THE SOUTH WITH THE RECENT
RAINS AND NEED FOR A FLASH FLOOD WATCH. LATEST ROUND OF CONVECTION
DROPPED 2 TO 4 INCHES ACROSS GRANT COUNTY LAST EVENING AND EARLY
THIS MORNING...WHILE NORTHEAST IOWA RECEIVED THE HEAVY RAIN
WEDNESDAY NIGHT. PRECIPITABLE WATER VALUES CONTINUE AROUND 1.5
INCHES ALONG WITH WARM CLOUD DEPTHS AROUND 3500 METERS. THUS WOULD
EXPECT CONVECTION TO CONTAIN LOCALLY HEAVY RAIN. AFTER COORDINATION
WITH KMKX AND KDVN PROGRESSIVE NATURE OF SURFACE BOUNDARY TODAY AND
NO STRONG SIGNAL FOR FOCUSED PRECIPITATION ACROSS THE WET AREAS
WILL HOLD OFF ON ISSUING ANY WATCH AT THIS TIME...BUT CONTINUE THE
HYDROLOGIC OUTLOOK.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR MNZ086-
MNZ087-MNZ094-MNZ095.
IA...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR IAZ008-
IAZ009-IAZ018-IAZ019.
&&
SHORT/LONG TERM...RABERDING
AVIATION..........RRSHazardous weather outlook, Jun 19, 11:58 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1158 AM CDT FRI JUN 19 2009 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-201100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1158 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON INTO THE EVENING. WITH A MOIST...UNSTABLE AIRMASS IN PLACE AND FAVORABLE WINDS ALOFT... A FEW OF THESE COULD BECOME SEVERE. THE MAIN THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINS. THE MAIN THREAT AREA FOR THE SEVERE WEATHER LOOKS TO BE EAST OF A LINE FROM NECEDAH WISCONSIN TO NEW HAMPTON IOWA. SHOULD MORE HEAVY RAINS OCCUR... FLOODING WOULD BE A PROBLEM...ESPECIALLY OVER FAR NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN WHERE HEAVY RAINS FELL THURSDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY...MONDAY...WEDNESDAY AND THURSDAY. THERE MAY BE A RISK OF SEVERE STORMS SUNDAY AFTERNOON AND EVENING...BUT THE DETAILS REMAIN UNCLEAR. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE STORMS FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. THE MAIN THREAT TIME LOOKS TO BE 2 PM TO 8 PM. ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD ALSO BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. 04
In the hours before
Local storm report, Jun 19, 8:56 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
856 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND GST DICKEYVILLE 42.63N 90.59W
06/19/2009 M58 MPH GRANT WI EMERGENCY MNGR
&&
MWSpecial weather statement, Jun 19, 10:38 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1038 AM CDT FRI JUN 19 2009 WIZ017-029-033-034-191730- CLARK-JACKSON-TAYLOR-TREMPEALEAU- 1038 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORMS AFFECTING CLARK...JACKSON...TAYLOR AND TREMPEALEAU COUNTIES... AT 1035 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER I 94 BETWEEN BLACK RIVER FALLS AND OSSEO...MOVING NORTHEAST AT 35 MPH. SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LIGHTNING CAN BE A KILLER AND MAY STRIKE MILES AWAY FROM THE STORM. MOVE INDOORS OR FIND A VEHICLE TO SHELTER IN. THOMPSON
Local storm report, Jun 19, 12:41 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1241 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 AM HAIL 1 ENE WESTBORO 45.35N 90.28W
06/19/2009 E0.50 INCH TAYLOR WI PUBLIC
1100 PM HAIL 4 SSE BLUE RIVER 43.13N 90.54W
06/18/2009 E1.25 INCH GRANT WI PUBLIC
HAIL ASSOCIATED WITH FIRST STORM TO MOVE THROUGH THE
AREA. AROUND 4.5 INCHES OF RAIN.
1030 PM HEAVY RAIN 1 SW HARPERS FERRY 43.19N 91.17W
06/18/2009 M4.50 INCH ALLAMAKEE IA PUBLIC
0956 PM TSTM WND DMG 1 SW HARPERS FERRY 43.19N 91.17W
06/18/2009 ALLAMAKEE IA PUBLIC
4 INCH TREE BRANCH BROKEN...ALSO RAIN TOTALED JUST UNDER
3 INCHES.
0946 PM HAIL 2 S WATERVILLE 43.18N 91.29W
06/18/2009 E0.75 INCH ALLAMAKEE IA PUBLIC
&&
BROOKSLocal storm report, Jun 19, 12:46 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1246 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND GST DICKEYVILLE 42.63N 90.59W
06/19/2009 M58.00 MPH GRANT WI EMERGENCY MNGR
0846 AM TSTM WND GST DICKEYVILLE 42.63N 90.59W
06/19/2009 E60.00 MPH GRANT WI EMERGENCY MNGR
WIND GUSTS OF 50 TO 60 MPH FROM POTOSI TO DICKEYVILLE
0712 AM HAIL 1 ENE WESTBORO 45.35N 90.28W
06/19/2009 E0.50 INCH TAYLOR WI PUBLIC
0345 AM FLASH FLOOD 6 NE FENNIMORE 43.04N 90.57W
06/19/2009 GRANT WI LAW ENFORCEMENT
WATER OVER COLLINS ROAD AND COUNTY Q NEAR CASTLE ROCK
0330 AM FLASH FLOOD 5 NW FENNIMORE 43.03N 90.72W
06/19/2009 GRANT WI LAW ENFORCEMENT
STAR LANE JUST OUTSIDE OF WERLEY WAS CRUMBLING DUE TO
HIGH WATER.
0330 AM FLASH FLOOD 5 NW FENNIMORE 43.03N 90.72W
06/19/2009 GRANT WI LAW ENFORCEMENT
A FEW HOMES WERE EVACUATED IN THE COMMUNITY OF WERLEY AS
BIG GREEN RIVER WAS OUT OF ITS BANK.
0300 AM FLASH FLOOD WERLEY 43.01N 90.77W
06/19/2009 GRANT WI LAW ENFORCEMENT
WATER REPORTED AROUND SOME HOUSES IN/NEAR WERLEY. LAW
ENFORECMENT HEADED THERE FOR RESCUES.
0255 AM FLASH FLOOD WERLEY 43.01N 90.77W
06/19/2009 GRANT WI LAW ENFORCEMENT
AS MUCH AS 15 FEET OF WATER REPORTED IN/NEAR TOWN IN THE
BIG GREEN RIVER.
1225 AM FLASH FLOOD BOSCOBEL 43.14N 90.70W
06/19/2009 GRANT WI LAW ENFORCEMENT
MINOR STREET FLOODING REPORTED IN THE CITY
1128 PM HAIL 1 W MUSCODA 43.19N 90.45W
06/18/2009 M0.75 INCH GRANT WI TRAINED SPOTTER
1125 PM HAIL 3 SW BLUE RIVER 43.16N 90.61W
06/18/2009 M1.75 INCH GRANT WI FIRE DEPT/RESCUE
1123 PM HAIL 3 SW BLUE RIVER 43.16N 90.61W
06/18/2009 M1.25 INCH GRANT WI FIRE DEPT/RESCUE
1120 PM HAIL BLUE RIVER 43.19N 90.57W
06/18/2009 M0.75 INCH GRANT WI FIRE DEPT/RESCUE
1115 PM HAIL BLUE RIVER 43.19N 90.57W
06/18/2009 E0.88 INCH GRANT WI PUBLIC
1100 PM HAIL 4 SSE BLUE RIVER 43.13N 90.54W
06/18/2009 E1.25 INCH GRANT WI PUBLIC
HAIL ASSOCIATED WITH FIRST STORM TO MOVE THROUGH THE
AREA. AROUND 4.5 INCHES OF RAIN.
1030 PM HEAVY RAIN 1 SW HARPERS FERRY 43.19N 91.17W
06/18/2009 M4.50 INCH ALLAMAKEE IA PUBLIC
1020 PM HEAVY RAIN TUNNEL CITY 44.00N 90.57W
06/18/2009 M1.38 INCH MONROE WI TRAINED SPOTTER
THIS FELL IN 20 MINUTES
0956 PM TSTM WND DMG 1 SW HARPERS FERRY 43.19N 91.17W
06/18/2009 ALLAMAKEE IA PUBLIC
4 INCH TREE BRANCH BROKEN...ALSO RAIN TOTALED JUST UNDER
3 INCHES.
0946 PM HAIL 2 S WATERVILLE 43.18N 91.29W
06/18/2009 E0.75 INCH ALLAMAKEE IA PUBLIC
0900 PM HAIL CALMAR 43.18N 91.87W
06/18/2009 M1.00 INCH WINNESHIEK IA TRAINED SPOTTER
0900 PM HAIL CALMAR 43.18N 91.87W
06/18/2009 E1.00 INCH WINNESHIEK IA BROADCAST MEDIA
&&
BROOKSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:52 PM CDT | Tornado Warning | ARX | Crawford | 38 min |
| Jun 18, 9:56 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 42 min |
| Jun 18, 10:00 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe | 45 min |
| Jun 18, 10:30 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 45 min |
| Jun 18, 10:36 PM CDT | Severe Thunderstorm Warning | ARX | Monroe, Vernon | 24 min |
| Jun 18, 11:20 PM CDT | Areal Flood Advisory | ARX | Crawford, Grant, Richland, Vernon | 6 hr |
| Jun 18, 11:25 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 35 min |
| Jun 18, 11:28 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 32 min |
| Jun 18, 11:47 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 28 min |
| Jun 18, 11:52 PM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland | 6 hr |
| Jun 19, 12:14 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 25 min |
| Jun 19, 3:11 AM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jun 19, 6:58 AM CDT | Severe Thunderstorm Warning | ARX | Taylor | 47 min |
| Jun 19, 8:28 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.